Stable sets in flag spheres

Maria Chudnovsky, Eran Nevo

Research output: Contribution to journalArticlepeer-review

Abstract

We provide lower and upper bounds on the minimum size of a maximum stable set over graphs of flag spheres, as a function of the dimension of the sphere and the number of vertices. Further, we use stable sets together with graph rigidity to obtain an improved Lower Bound Theorem for the face numbers of flag spheres. We propose a graph rigidity approach to settle the Lower Bound Conjecture for flag spheres in full.

Original languageAmerican English
Article number103699
Pages (from-to)1-9
Number of pages9
JournalEuropean Journal of Combinatorics
Volume110
DOIs
StatePublished - May 2023

Bibliographical note

Funding Information:
Partially supported by NSF-EPSRC, UK-USA Grant DMS-2120644 and by ISF, Israel grant 2480/20.Partially supported by the Israel Science Foundation grant ISF-2480/20 and by ISF-BSF, Israel-US joint grant 2016288.

Publisher Copyright:
© 2023 Elsevier Ltd

Fingerprint

Dive into the research topics of 'Stable sets in flag spheres'. Together they form a unique fingerprint.

Cite this